Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
curiouschick

Need your input on this..

Recommended Posts

I've been using the regimen for about a week so far, and although I know it's too early to tell I've been thinking of stopping it because I'm unsure about my side effects on my face.

Firstly, my skin's naturally pretty oily so the dryness can't be seen but I do feel it on my skin. I've been following the regimen exactly like Dan says in the vidoes. When I started I had about 4 pimples on my forehead, and about 4 on each cheek. All the pimples on my forehead are dried out, and even though I never got marks on part of my face they seem to be leaving a maroonish mark on my skin. On my cheeks they are slowly drying out and going away, with some new pimples forming under the skin. There's also a really deep inflamed pimple under my eye (a place I never get pimples) and it's kind of a bump right now and bigger than all my normal pimples. It's purple too so it looks like a bruise. I have the same thing on the other cheek but it's smaller.

I have also been experiencing my face getting darker...even after I shower it looks like I didn't when I look in the mirror. I'm thinking I should either use less BP, or just stop it altogether. I am hoping AHA can work for me alone. What do you all think? Should I keep at it or stop?

Share this post


Link to post
Share on other sites

One word.... NO, NO, NO, NO... NO!

You need to stick with the regimen. When I first started it, I also experienced some downfalls. First, my skin would get extremely dry (really unbearably), but that was just a short phase. In addition, I experienced a lot of flakiness as well, but that subsided as well.

Furthermore, when I first started I also broke out in places that I had never gotten acne before. Just like how you experienced a pimple under your eye, I began breaking out on my news, forehead and other places. This is completely normal. You need to stick with the regimen and be patient for it to work. Trust me, once you do you will NOT regret it.

Share this post


Link to post
Share on other sites

really shouldn't stop, especially since it's only been a week. you're not allowing near enough time for your skin to get used to the regimen.

if it's worrying you, maybe take a day off, or try using less BP, just give your skin some time. Ease yourself in a little more than you have been. but don't just up and quit yet.

Share this post


Link to post
Share on other sites

It's normal for skin to get dry and red (or, for some people, "darker") early on in The Regimen. It's also normal to purge. Usually, the first purge is the worst, and can be a bit worse than a normal breakout. The BP is helping to draw all the gunk that was forming in your skin to the surface, resulting in a breakout.

How much BP have you been using? How much moisturizer? You mentioned the AHA--are you using that as well?

As someone who's been on The Regimen for two years now, I encourage you to stick with it. The first couple of months, while your skin is adjusting, can be rough--especially the first few weeks. But once your skin adjusts to the BP and starts evening out, it's so worth it. : )

Share this post


Link to post
Share on other sites

Ahhh okay I guess I should keep continuing, the only thing I worry about is the purple bruise like marks and my dark skin...I already have olive-tanned skin and this is realllly not helping me :(

I don't mind the dryness or flakiness. I started off using half a pump and sometimes at night I'd use a little more than that. I bought the AHA and only use it on my back, I am going to wait a few weeks to use it on my face.

Thanks for the responses guys, I hope this passes soon.

Share this post


Link to post
Share on other sites

The dark marks are most likely post-inflammatory hyperpigmentation. You can read up on that here. We also have a whole board dedicated to that issue: The Red/Dark Marks Left After Acne board.

For now, just focus on clearing up your acne. The dark marks will fade with time, but the key to preventing them is to get your skin clear. No acne means no dark marks left after acne. ; )

Sounds like you're doing everything right with The Regimen. Just keep it up, and remember that what you're going through right now is only temporary. ; )

Share this post


Link to post
Share on other sites

Thanks for the input but I stopped because my dark spots were just getting worse. I'd rather have a few pimples and work on it a different way then to darken my skin and depend on that going away in MONTHS. I already have acne red marks to think about, so for me, this regimen did not help any. Hope it helps for everyone else.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×